Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Diabetic and under stress. Slowly reducing insulin and sugar check. Will it effect?

I am a type 1 diabetic and have been under lot of emotional stress for long time, recently this stress has going away (Workwise, changing careers) since this decision i am having lot of hypos during day. i have been slowly reducing insulin and check sugars regular. Can you have sudden change when this happens, or might it be something else. I exercise and eat well, no other major changes apart from career change.
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

It is good to note that you are eating and exercising well. However, it is dangerous to make any changes in the insulin dosage by yourself without consulting your doctor. I do not think it is a wise idea.

In addition, changes in the insulin dosage have to be made once in 3 months after doing the gylcosylated hemoglobin test by your doctor.

Please consult your treating doctor and then change the dosage.

I wish you a healthy life.

Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor